# SDR 02FDEA00054

- Difficulty date: January 17, 2002
- Submitted: January 17, 2002
- Operation: Air carrier
- Aircraft: N275
- Make and model: Boeing 727233
- Aircraft serial: 22040
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Flap
- Condition: Out Of Adj
- Location: Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

ON CLIMB NR 5 L/E FLAP POS IND WITHIN SHOW RETRACTED (GREEN) WITH FLAPS 2 DEG SELECTED.  ACFT HANDLED AS IF SLAT WAS FULLY AND CORRECTLY RETRACTED.  QRH DIRECT RECYCLING TO 5 DEG POS (EXTENDED) POS AND IND CORRECT THEN FLAPS 2 AND FLAPS UP.  LIGHTS WERE OUT TILL PASSED THROUGH 250 KTS ON CLIMB.  WENT THROUGH CHECKLIST AGAIN AND NR 5 W/N TO OUT.  RETURNED TO AIRPORT.  ADJUSTED NR 5 KRUEGER FLAP PER MM 27-82-001-4, OPS CK NORMAL OK FOR SERV.
